MAUDE Adverse Event Report: LDR MEDICAL ROI-C SHORT ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C SHORT ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1005T
Medical Device Problem Codes Failure to Osseointegrate (1863); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed 1-2 years post-operatively to address metallosis and non-fusion of an roi-c patient.The patient was experiencing pain prior to the revision.Using spect-ct, the surgeon determined that the cage was loose and that there was a visible amount of metallosis.This is report one of two for this event.
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos or x-rays were provided, so an evaluation is unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to inadequate vertebral body end plate preparation.This is assuming that the anchoring plates were correctly installed, and without knowing the patient¿s smoker status or having a diabetic condition.If all residual disc material was not removed from the disc space, especially around the area of the hole in the spacer in which the bone replacement matrix is added, then bone will be unable to grow from one endplate through the center of the spacer and to the opposite endplate.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2024-00083.
 
Event or Problem Description

Brand Name
ROI-C SHORT ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20578717
Report Number3004788213-2024-00082
Device Sequence Number8003241
Product Code OVE
UDI-Device Identifier03662663016971
UDI-Public(01)03662663016971
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMC1005T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient EthnicityNon Hispanic